# SDR 07FDEA03792

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 112N7011
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DIAGONAL BRACE ATTACH FITTING (WING SIDE) HAS MIGRATING BUSHING.  REMOVED, FABRICATED AND REPLACED MIGRATED BUSHINGS IN ACCORDANCE WITH  FEDEX EA NR F-5720-110765, DATED 7/30/2007 AND MAE TRAVELER NR T7/695654.  CLASSIFIED AS A "MAJOR REPAIR" WITH NO FOLLOW UP ACTIONS REQUIRED.
